Edit Profile (opens in new tab) Youssfi, El Hassan Compute Distance To: Compute Author ID: youssfi.el-hassan Published as: Youssfi, E. H.; Youssfi, El Hassan; Youssfi, El-Hassan more...less Documents Indexed: 50 Publications since 1986 Reviewing Activity: 3 Reviews Co-Authors: 21 Co-Authors with 39 Joint Publications 310 Co-Co-Authors all top 5 Co-Authors 11 single-authored 9 Bommier-Hato, Hélène 8 Hahn, Kyong Taik 6 Engliš, Miroslav 3 Maslouhi, Mostafa 3 Nguyên Viêt Anh 3 Pflug, Peter 2 Ahern, Patrick B. 2 Hachadi, Hicham 2 Maserick, Peter Harrington 2 Oeljeklaus, Karl 2 Zhu, Kehe 1 Alhomsi, W. 1 Borichev, Aleksandr Aleksandrovich 1 Gonessa, Jocelyn 1 Le, Van An 1 Loeb, Jean-Jacques 1 Lovera, S. 1 Mengotti, G. 1 Seip, Kristian 1 Stoll, Manfred 1 Zerouali, El Hassan all top 5 Serials 7 Journal of Functional Analysis 4 Journal of Mathematical Analysis and Applications 4 The Journal of Geometric Analysis 3 Comptes Rendus de l’Académie des Sciences. Série I 3 Bulletin des Sciences Mathématiques 2 Manuscripta Mathematica 2 Mathematische Annalen 2 Mathematische Nachrichten 2 Monatshefte für Mathematik 2 Complex Variables. Theory and Application 1 Studia Mathematica 1 Annales de l’Institut Fourier 1 Annales Polonici Mathematici 1 Archiv der Mathematik 1 Integral Equations and Operator Theory 1 Journal of the Korean Mathematical Society 1 Mathematische Zeitschrift 1 Michigan Mathematical Journal 1 Proceedings of the American Mathematical Society 1 Journal of Operator Theory 1 Annales de la Faculté des Sciences de Toulouse. Mathématiques. Série VI 1 Potential Analysis 1 Comptes Rendus de l’Académie des Sciences. Série I. Mathématique 1 Comptes Rendus. Mathématique. Académie des Sciences, Paris 1 Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V 1 Publications du Département de Mathématiques. Nouvelle Série. Université Claude Bernard, Lyon 1 Complex Analysis and Operator Theory 1 Annals of Functional Analysis 1 Complex Analysis and its Synergies all top 5 Fields 31 Several complex variables and analytic spaces (32-XX) 21 Operator theory (47-XX) 10 Functional analysis (46-XX) 9 Abstract harmonic analysis (43-XX) 8 Potential theory (31-XX) 7 Functions of a complex variable (30-XX) 2 Topological groups, Lie groups (22-XX) 2 Special functions (33-XX) 2 Integral transforms, operational calculus (44-XX) 1 Group theory and generalizations (20-XX) 1 Partial differential equations (35-XX) 1 Harmonic analysis on Euclidean spaces (42-XX) Publications by Year all cited Publications top 5 cited Publications Citations contained in zbMATH Open 39 Publications have been cited 229 times in 159 Documents Cited by ▼ Year ▼ Hankel operators on Fock spaces and related Bergman kernel estimates. Zbl 1275.47063Seip, Kristian; Youssfi, El Hassan 33 2013 The Bergman kernel of the minimal ball and applications. Zbl 0873.32025Oeljeklaus, Karl; Pflug, Peter; Youssfi, El Hassan 25 1997 Harmonic functions associated to Dunkl operators. Zbl 1264.31002Maslouhi, M.; Youssfi, E. H. 16 2007 Bergman-type projections in generalized Fock spaces. Zbl 1252.47023Bommier-Hato, Hélène; Engliš, Miroslav; Youssfi, El-Hassan 16 2012 Hankel operators on weighted Fock spaces. Zbl 1137.47021Bommier-Hato, Hélène; Youssfi, El Hassan 15 2007 Möbius invariant Besov \(p\)-spaces and Hankel operators in the Bergman space on the ball in \(\mathbb C^n\). Zbl 0706.47017Hahn, Kyong T.; Youssfi, E. H. 11 1991 Sarason’s Toeplitz product problem for a class of Fock spaces. Zbl 1377.47010Bommier-Hato, Hélène; Youssfi, El Hassan; Zhu, Kehe 10 2017 Proper holomorphic liftings and new formulas for the Bergman and Szegő kernels. Zbl 1013.32003Youssfi, E. H. 9 2002 The Dunkl intertwining operator. Zbl 1175.33010Maslouhi, M.; Youssfi, E. H. 8 2009 The weighted Bergman projection and related theory on the minimal ball. Zbl 0956.32006Mengotti, G.; Youssfi, E. H. 7 1999 Proper holomorphic mappings and related automorphism groups. Zbl 0942.32019Oeljeklaus, K.; Youssfi, E. H. 7 1997 Spectral properties of the \(\bar\partial\)-canonical solution operator. Zbl 1058.47028Lovera, S.; Youssfi, E. H. 6 2004 Harmonic analysis on conelike bodies and holomorphic functions on tube domains. Zbl 0912.43003Youssfi, E. H. 6 1998 Compactness of Hankel operators on Hardy-Sobolev spaces of the polydisk. Zbl 1199.47117Ahern, Patrick; Youssfi, El Hassan; Zhu, Kehe 6 2009 The polyanalytic reproducing kernels. Zbl 1436.30040Hachadi, Hicham; Youssfi, El Hassan 5 2019 \(\mathcal M\)-harmonic Besov \(p\)-spaces and Hankel operators in the Bergman space on the ball in \(\mathbb{C}^ n\). Zbl 0816.31004Hahn, Kyong T.; Youssfi, E. H. 5 1991 The Lu Qi-Keng conjecture fails for strongly convex algebraic domains. Zbl 0911.32037Pflug, P.; Youssfi, E. H. 4 1998 Positive definite holomorphic functions on tube domains. (Fonctions holomorphes définies positives sur les domaines tubes.) Zbl 1100.32007Loeb, Jean-Jacques; Youssfi, El Hassan 3 2006 Bergman kernels, TYZ expansions and Hankel operators on the Kepler manifold. Zbl 1341.32004Bommier-Hato, Hélène; Engliš, Miroslav; Youssfi, El-Hassan 3 2016 Dixmier trace and the Fock space. Zbl 1287.47025Bommier-Hato, Hélène; Engliš, Miroslav; Youssfi, El-Hassan 3 2014 Corrigendum to “The Dunkl intertwining operator” [J. Funct. Anal. 256 (8) (2009) 2697-2709]. Zbl 1204.33015Maslouhi, M.; Youssfi, E. H. 3 2010 Hankel operators and the Stieltjes moment problem. Zbl 1183.47022Bommier-Hato, Hélène; Youssfi, El Hassan 3 2010 The Bergman projection in spaces of entire functions. Zbl 1242.32002Gonessa, Jocelyn; Youssfi, El Hassan 2 2012 Complex geodesics of the minimal ball in \(\mathbb C^n\). Zbl 1098.32005Youssfi, El Hassan; Pflug, Peter 2 2004 Dixmier classes on generalized Segal-Bargmann-Fock spaces. Zbl 1303.47034Bommier-Hato, Hélène; Engliš, Miroslav; Youssfi, El-Hassan 2 2014 Lipschitz estimates for the \(\overline\partial\)-equation on the minimal ball. Zbl 1011.32026Viêt Anh, N.; Youssfi, E. H. 2 2001 Le problème des moments indéfini. (The indefinite moment problem). Zbl 0686.42009Maserick, Peter Harrington; Youssfi, El Hassan 2 1989 Integral characterization of elementary definitizable functions. Zbl 0734.43003Maserick, P. H.; Youssfi, E. H. 2 1992 Pull-back properties of moment functions and a generalization of Bochner-Weil’s theorem. Zbl 0839.43006Youssfi, E. H. 2 1994 On the dimension of the Fock type spaces. Zbl 1470.30040Borichev, Alexander; Le, Van An; Youssfi, El Hassan 2 2021 Mesures de Lévy et fonctions de Lévy générales. Applications à la décomposition de Lévy-Khintchine. (Lévy measures and generalized Lévy functions. Applications to the Lévy-Khinchin decomposition). Zbl 0622.43004Youssfi, El Hassan 1 1986 Mesures de Lévy et fonctions de Lévy générales. (General Lévy measures and Lévy functions). Zbl 0637.43005Youssfi, El Hassan 1 1987 Invariant potentials and tangential boundary behavior of \({\mathcal M}\)-subharmonic functions in the unit ball. Zbl 0848.31006Hahn, K. T.; Stoll, M.; Youssfi, E. H. 1 1995 Tangential boundary behavior of M-harmonic Besov functions in the unit ball. Zbl 0798.46014Hahn, K. T.; Youssfi, E. H. 1 1993 Radial balanced metrics on the unit ball of the Kepler manifold. Zbl 1420.32019Bommier-Hato, Hélène; Engliš, Miroslav; Youssfi, El-Hassan 1 2019 Indefinite sequences with a finite order singularity in the complex moment problem. Zbl 0790.44003Youssfi, E. H. 1 1992 Optimal Lipschitz estimates for the \(\bar\partial\) equation on a class of convex domains. (Estimations lipschitziennes optimales pour l’équation \(\bar\partial\) dans une classe de domaines convexes.) Zbl 0997.32037Nguyên Viêt Anh; Youssfi, El Hassan 1 2001 Besov spaces of \(M\)-harmonic functions on bounded symmetric domains. Zbl 0811.46024Hahn, K. T.; Youssfi, E. H. 1 1993 Erratum to “\(\mathcal M\)-harmonic Besov \(p\)-spaces and Hankel operators in the Bergman space on the ball in \(\mathbb{C}^ n\)”. Zbl 0816.31005Hahn, Kyong T.; Youssfi, E. H. 1 1991 On the dimension of the Fock type spaces. Zbl 1470.30040Borichev, Alexander; Le, Van An; Youssfi, El Hassan 2 2021 The polyanalytic reproducing kernels. Zbl 1436.30040Hachadi, Hicham; Youssfi, El Hassan 5 2019 Radial balanced metrics on the unit ball of the Kepler manifold. Zbl 1420.32019Bommier-Hato, Hélène; Engliš, Miroslav; Youssfi, El-Hassan 1 2019 Sarason’s Toeplitz product problem for a class of Fock spaces. Zbl 1377.47010Bommier-Hato, Hélène; Youssfi, El Hassan; Zhu, Kehe 10 2017 Bergman kernels, TYZ expansions and Hankel operators on the Kepler manifold. Zbl 1341.32004Bommier-Hato, Hélène; Engliš, Miroslav; Youssfi, El-Hassan 3 2016 Dixmier trace and the Fock space. Zbl 1287.47025Bommier-Hato, Hélène; Engliš, Miroslav; Youssfi, El-Hassan 3 2014 Dixmier classes on generalized Segal-Bargmann-Fock spaces. Zbl 1303.47034Bommier-Hato, Hélène; Engliš, Miroslav; Youssfi, El-Hassan 2 2014 Hankel operators on Fock spaces and related Bergman kernel estimates. Zbl 1275.47063Seip, Kristian; Youssfi, El Hassan 33 2013 Bergman-type projections in generalized Fock spaces. Zbl 1252.47023Bommier-Hato, Hélène; Engliš, Miroslav; Youssfi, El-Hassan 16 2012 The Bergman projection in spaces of entire functions. Zbl 1242.32002Gonessa, Jocelyn; Youssfi, El Hassan 2 2012 Corrigendum to “The Dunkl intertwining operator” [J. Funct. Anal. 256 (8) (2009) 2697-2709]. Zbl 1204.33015Maslouhi, M.; Youssfi, E. H. 3 2010 Hankel operators and the Stieltjes moment problem. Zbl 1183.47022Bommier-Hato, Hélène; Youssfi, El Hassan 3 2010 The Dunkl intertwining operator. Zbl 1175.33010Maslouhi, M.; Youssfi, E. H. 8 2009 Compactness of Hankel operators on Hardy-Sobolev spaces of the polydisk. Zbl 1199.47117Ahern, Patrick; Youssfi, El Hassan; Zhu, Kehe 6 2009 Harmonic functions associated to Dunkl operators. Zbl 1264.31002Maslouhi, M.; Youssfi, E. H. 16 2007 Hankel operators on weighted Fock spaces. Zbl 1137.47021Bommier-Hato, Hélène; Youssfi, El Hassan 15 2007 Positive definite holomorphic functions on tube domains. (Fonctions holomorphes définies positives sur les domaines tubes.) Zbl 1100.32007Loeb, Jean-Jacques; Youssfi, El Hassan 3 2006 Spectral properties of the \(\bar\partial\)-canonical solution operator. Zbl 1058.47028Lovera, S.; Youssfi, E. H. 6 2004 Complex geodesics of the minimal ball in \(\mathbb C^n\). Zbl 1098.32005Youssfi, El Hassan; Pflug, Peter 2 2004 Proper holomorphic liftings and new formulas for the Bergman and Szegő kernels. Zbl 1013.32003Youssfi, E. H. 9 2002 Lipschitz estimates for the \(\overline\partial\)-equation on the minimal ball. Zbl 1011.32026Viêt Anh, N.; Youssfi, E. H. 2 2001 Optimal Lipschitz estimates for the \(\bar\partial\) equation on a class of convex domains. (Estimations lipschitziennes optimales pour l’équation \(\bar\partial\) dans une classe de domaines convexes.) Zbl 0997.32037Nguyên Viêt Anh; Youssfi, El Hassan 1 2001 The weighted Bergman projection and related theory on the minimal ball. Zbl 0956.32006Mengotti, G.; Youssfi, E. H. 7 1999 Harmonic analysis on conelike bodies and holomorphic functions on tube domains. Zbl 0912.43003Youssfi, E. H. 6 1998 The Lu Qi-Keng conjecture fails for strongly convex algebraic domains. Zbl 0911.32037Pflug, P.; Youssfi, E. H. 4 1998 The Bergman kernel of the minimal ball and applications. Zbl 0873.32025Oeljeklaus, Karl; Pflug, Peter; Youssfi, El Hassan 25 1997 Proper holomorphic mappings and related automorphism groups. Zbl 0942.32019Oeljeklaus, K.; Youssfi, E. H. 7 1997 Invariant potentials and tangential boundary behavior of \({\mathcal M}\)-subharmonic functions in the unit ball. Zbl 0848.31006Hahn, K. T.; Stoll, M.; Youssfi, E. H. 1 1995 Pull-back properties of moment functions and a generalization of Bochner-Weil’s theorem. Zbl 0839.43006Youssfi, E. H. 2 1994 Tangential boundary behavior of M-harmonic Besov functions in the unit ball. Zbl 0798.46014Hahn, K. T.; Youssfi, E. H. 1 1993 Besov spaces of \(M\)-harmonic functions on bounded symmetric domains. Zbl 0811.46024Hahn, K. T.; Youssfi, E. H. 1 1993 Integral characterization of elementary definitizable functions. Zbl 0734.43003Maserick, P. H.; Youssfi, E. H. 2 1992 Indefinite sequences with a finite order singularity in the complex moment problem. Zbl 0790.44003Youssfi, E. H. 1 1992 Möbius invariant Besov \(p\)-spaces and Hankel operators in the Bergman space on the ball in \(\mathbb C^n\). Zbl 0706.47017Hahn, Kyong T.; Youssfi, E. H. 11 1991 \(\mathcal M\)-harmonic Besov \(p\)-spaces and Hankel operators in the Bergman space on the ball in \(\mathbb{C}^ n\). Zbl 0816.31004Hahn, Kyong T.; Youssfi, E. H. 5 1991 Erratum to “\(\mathcal M\)-harmonic Besov \(p\)-spaces and Hankel operators in the Bergman space on the ball in \(\mathbb{C}^ n\)”. Zbl 0816.31005Hahn, Kyong T.; Youssfi, E. H. 1 1991 Le problème des moments indéfini. (The indefinite moment problem). Zbl 0686.42009Maserick, Peter Harrington; Youssfi, El Hassan 2 1989 Mesures de Lévy et fonctions de Lévy générales. (General Lévy measures and Lévy functions). Zbl 0637.43005Youssfi, El Hassan 1 1987 Mesures de Lévy et fonctions de Lévy générales. Applications à la décomposition de Lévy-Khintchine. (Lévy measures and generalized Lévy functions. Applications to the Lévy-Khinchin decomposition). Zbl 0622.43004Youssfi, El Hassan 1 1986 all cited Publications top 5 cited Publications all top 5 Cited by 180 Authors 22 Youssfi, El Hassan 11 Park, Jong-Do 10 Bommier-Hato, Hélène 9 Engliš, Miroslav 8 Wang, Xiaofeng 7 Mengestie, Tesfa Y. 5 Constantin, Olivia 5 Maslouhi, Mostafa 5 Zhu, Kehe 4 Cao, Guangfu 4 Hu, Zhangjian 4 Rejeb, Chaabane 4 Xia, Jin 3 Buescu, Jorge 3 Cascante, Carme 3 Chen, Jianjun 3 El-Fallah, Omar 3 Fàbrega, Joan 3 Gallardo, Léonard 3 Hahn, Kyong Taik 3 Lee, Young Joo 3 Paixão, A. C. 3 Pascuas, Daniel 3 Tu, Zhenhan 2 Beberok, Tomasz 2 Bi, Enchao 2 Choe, Boo Rim 2 Deleaval, Luc 2 Graczyk, Piotr 2 Gupta, Bhawna Bansal 2 Haslinger, Friedrich 2 Hassine, Kods 2 He, Le 2 He, Li 2 Kähler, Uwe 2 Li, Songxiao 2 Luks, Tomasz 2 Lv, Xiaofen 2 Maksimenko, Egor A. 2 Marrhich, Ibrahim 2 Naqos, Hatim 2 Peláez, José Ángel 2 Pflug, Peter 2 Ramos-Vazquez, Gerardo 2 Ren, Guangbin 2 Su, Guicong 2 Tang, Yanyan 2 Tu, Zhihao 2 Virtanen, Jani A. 2 Wang, Ermin 2 Yan, Fugang 2 Yin, Weiping 2 Zheng, Dechao 1 Abkar, Ali 1 Åhag, Per 1 Ahmed, Ahmed El-Sayed 1 Ahn, Heungju 1 Al-Qabani, Aamena 1 Ali, Syed Twareque 1 Andraus, Sergio 1 Anker, Jean-Philippe 1 Arroussi, Hicham 1 Askour, Nour Eddine 1 Bakhit, Mahmoud Ali 1 Baranov, Anton D. 1 Barndorff-Nielsen, Ole Eiler 1 Barrera-Castelán, Roberto Moisés 1 Bauer, Wolfram 1 Bernardes, Gil 1 Bernstein, Swanhild 1 Biswas, Shibananda 1 Blasco, Oscar 1 Bonet Solves, José 1 Boudreaux, Blake J. 1 Bourass, Marouane 1 Cerejeiras, Paula 1 Chen, Bo-Yong 1 Chen, Shaolin 1 Cheng, Xiaoliang 1 Daher, Radouan 1 Datta, Swarnendu 1 De Nittis, Giuseppe 1 Demni, Nizar 1 Diederich, Klas 1 Dunkl, Charles F. 1 El Hamma, Mohamed 1 El Ibbaoui, Mohamed 1 El Mourni, Abdelilah 1 El Yazidi, Imane 1 Eskandari, Setareh 1 Falk, Kévin 1 Gaczkowski, Michał 1 Gallagher, Anne-Katrin 1 Ghosh, Gargi 1 Gogus, Nihat Gokhan 1 Gomi, Kyonori 1 Gonessa, Jocelyn 1 Górka, Przemysław 1 Gupta, Anuradha 1 Gupta, Purvi ...and 80 more Authors all top 5 Cited in 65 Serials 17 Journal of Mathematical Analysis and Applications 13 Journal of Functional Analysis 11 Complex Analysis and Operator Theory 10 The Journal of Geometric Analysis 7 Complex Variables and Elliptic Equations 5 Potential Analysis 5 Journal of Function Spaces 4 Bulletin of the Australian Mathematical Society 4 Archiv der Mathematik 4 Acta Mathematica Sinica. English Series 3 Journal of Mathematical Physics 3 Integral Equations and Operator Theory 3 Proceedings of the American Mathematical Society 3 Transactions of the American Mathematical Society 3 Chinese Annals of Mathematics. Series B 3 Bulletin des Sciences Mathématiques 3 Comptes Rendus. Mathématique. Académie des Sciences, Paris 2 Advances in Mathematics 2 Manuscripta Mathematica 2 Mathematische Nachrichten 2 Annals of Global Analysis and Geometry 2 Integral Transforms and Special Functions 2 Annales Academiae Scientiarum Fennicae. Mathematica 2 Acta Mathematica Scientia. Series B. (English Edition) 2 Journal of Function Spaces and Applications 2 Banach Journal of Mathematical Analysis 1 Mathematical Methods in the Applied Sciences 1 Rocky Mountain Journal of Mathematics 1 Journal of Geometry and Physics 1 Annales de l’Institut Fourier 1 Annali di Matematica Pura ed Applicata. Serie Quarta 1 Canadian Journal of Mathematics 1 Czechoslovak Mathematical Journal 1 Functiones et Approximatio. Commentarii Mathematici 1 Glasgow Mathematical Journal 1 Journal of the Korean Mathematical Society 1 Mathematische Annalen 1 Mathematische Zeitschrift 1 Monatshefte für Mathematik 1 Quaestiones Mathematicae 1 Zeitschrift für Analysis und ihre Anwendungen 1 Bulletin of the Korean Mathematical Society 1 Revista Matemática Iberoamericana 1 Science in China. Series A 1 International Journal of Mathematics 1 Proceedings of the Indian Academy of Sciences. Mathematical Sciences 1 Annales de la Faculté des Sciences de Toulouse. Mathématiques. Série VI 1 The New York Journal of Mathematics 1 Boletín de la Sociedad Matemática Mexicana. Third Series 1 Journal of Applied Analysis 1 Positivity 1 Stochastic Models 1 Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V 1 Journal of Noncommutative Geometry 1 Operators and Matrices 1 Journal of Topology and Analysis 1 Japanese Journal of Mathematics. 3rd Series 1 Advances in Pure and Applied Mathematics 1 Journal of Pseudo-Differential Operators and Applications 1 Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas. RACSAM 1 Annals of Functional Analysis 1 Analysis and Mathematical Physics 1 Afrika Matematika 1 Complex Analysis and its Synergies 1 La Matematica all top 5 Cited in 28 Fields 82 Several complex variables and analytic spaces (32-XX) 78 Operator theory (47-XX) 50 Functions of a complex variable (30-XX) 32 Functional analysis (46-XX) 16 Potential theory (31-XX) 15 Special functions (33-XX) 6 Harmonic analysis on Euclidean spaces (42-XX) 6 Abstract harmonic analysis (43-XX) 4 Integral transforms, operational calculus (44-XX) 4 Differential geometry (53-XX) 4 Probability theory and stochastic processes (60-XX) 4 Quantum theory (81-XX) 3 Partial differential equations (35-XX) 2 Commutative algebra (13-XX) 2 Algebraic geometry (14-XX) 2 Nonassociative rings and algebras (17-XX) 2 Group theory and generalizations (20-XX) 2 Global analysis, analysis on manifolds (58-XX) 1 Combinatorics (05-XX) 1 Number theory (11-XX) 1 Linear and multilinear algebra; matrix theory (15-XX) 1 Topological groups, Lie groups (22-XX) 1 Real functions (26-XX) 1 Dynamical systems and ergodic theory (37-XX) 1 Integral equations (45-XX) 1 Algebraic topology (55-XX) 1 Manifolds and cell complexes (57-XX) 1 Statistical mechanics, structure of matter (82-XX) Citations by Year